# SDR DHLA201000003

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- Aircraft time: 92,808 hours, 29,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING CHECK, ONLY 2 OF THE 3 REQUIRED LTS ILLUMINATED ON INSTRUMENT PANEL GLARESHIELD.  RELAMPED IAW MM 33-50.  OPS CK OK IAW MM 33-5.  FOUND DURING CHECK, ACFT WAS GROUNDED.
